# SDR SCNA20180514087

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 58,719 hours, 22,764 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT HAD A CRACK ON THE LOWER SKIN.  R & R THE NR 3 L/E SLAT.  OPS CHECKED AND FIT CHECKED GOOD,
